# SDR CA150227007

- Difficulty date: February 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Check Valve
- Part number: 400125
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE NR 2 ITT OVERTEMP.  ENGINE 2 SHUTDOWN IN FLIGHT IAW QRH.  EMER DECLARED.  WE WERE IN THE INITIAL DESCENT, ABOUT 25 MINUTES OUT.  WE ELECTED TO CONTINUE TO DESTINATION.  ALL PROCEDURES & CHECKLISTS WERE FOLLOWED.  LANDED & TAXIED TO GATE WITHOUT INCIDENT, EMER VEHICLES FOLLOWED ACFT TO GATE.
